# SDR USAA2011112900024

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219420400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, CORROSION ON FLOORBEAM AT FR 68 AND Y512.  REPLACED FLOORBEAM AT FR 68 AND Y512 IAW A320 SRM 53-41-14 FIG 101 AND 51-42-11.
